# SDR DALA2025043003327

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR CUSTOMER CARD 4430-01020-01D VIASAT MOD INSTALL FOUND 4 EXTRA FASTENER HOLES AND 1 EXTRA CUT OUT.  REPAIRED EXTRA FASTENER HOLES AND CUT OUT AT VIASAT MOD AREA PER ER/A 625610-14 REV ORIGINAL. REFERENCE LOGPAGE 0930834 FOR REPAIR SERVICE LIMIT. (LP# 0933642)
